A Schanuel property for exponentially transcendental powers

Martin Bays, Jonathan Kirby, A. J. Wilkie

Research output: Contribution to journalArticle

6 Citations (Scopus)
15 Downloads (Pure)

Abstract

We prove the analogue of Schanuel's conjecture for raising to the power of an exponentially transcendental real number. All but countably many real numbers are exponentially transcendental. We also give a more general result for several powers in a context which encompasses the complex case.
Original languageEnglish
Pages (from-to)917-922
Number of pages6
JournalBulletin of the London Mathematical Society
Volume42
Issue number5
DOIs
Publication statusPublished - 2010

Cite this